MathSciNet Relay Station
MathSciNet bibliographic data
MR819953 (87g:60013) 60B12 (60B11)
Ledoux, Michel The law of the iterated logarithm in uniformly convex Banach spaces. Trans. Amer. Math. Soc. 294 (1986), no. 1, 351–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement